# SDR SWIA202054465

- Difficulty date: November 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON BELLY SKIN AT LOWER TCAS OMNIDIRECTIONAL ANTENNA CUT-OUT, MARKED.  C-CHECK RO 12/04/2020.  CUT OUT DAMAGED AREA ON BELLY SKIN AT LOWER TCAS OMNIDIRECTIONAL ANTENNA.  FABRICATED AND INSTALLED REPAIR DOUBLER, REF REO.  COMPLIED WITH SW TASK CARD.  LEAK CHECK GOOD.  BONDING CHECK GOOD.
